Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Dark spotting, nauseous. Pregnancy test negative. Low estrogen, iron levels. On estrogen pills, implanon. Advise?

Hi, I am 18 years old and I was on the poll for about a year and never took it right so I went off to college and wasn't on anything and started having unprotected sex me and my mom decided that implanon was best . I have had it for 7 months and my periods haven't stopped and in between periods I have dark spotting I have noticed that for the past month when I have unprotected sex I am nautilus after and this morning I am nauseous I have taken a pregnancy test before and it was negative ! But I have red that implonon can sometimes cause the test to be negative I also have low estrogen levels and low iron and I am on estrogen pills what should I do ??
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on healthcare magic.
Implanon is known to cause breakthrough bleeding.
It one of the commonest side effect.
Treatment is to continue with implanon.
Your symptoms of breakthrough bleeding will subside in about 3 months.
Since pregnancy test is negative less likely you are pregnant.
Hope this helps.
Dr Nilofer
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor